I don't think the smell is related to your medicine. You are not taking an inhaled steroid which could cause a thrush (yeast) infection. You should see an ENT to see if there is some kind of an infection in your sinuses though.
Also, try researching parosmia and phantosmia. They could be related to your problem.
A sinus infection, sinusitis, an allergy can all cause your sinuses to dry out and cause ordor. On EHow.com they recommend taking hot showers to loosen up sinuses also using a humidifier in your home might help. I have used sinus rinses, in particular the NeilMed sinus rinse can be bought at pharmacy, and it is a good quick fix but shortlived. You really need to find the reason of the sinusitis and try and get rid of that. An ENT doctor would be of great help to you. I feel for you because I have it too, and it isn't fun.
Good Luck to you.
My wife has had a horrible stench in her nose for 6 months. She had two treatments of antibiotics, a sonogram of her sinuses, an EEG to see if it had anything to do with her brain. The antibiotics gave her an upset stomach, and that's all. The other two tests came back normal. Next weeK she is having another sonogram of her whole brain. I'm glad that the doctors are taking this matter seriously, but because these expensive tests showed nothing I have to think it has to be a fungus, or bacterial infection the tests can't see. What is your opinion? Sincerely, K
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.